A computational analysis of a family of Szász type operators based on Tricomi functions.
Saved in:
| Title: | A computational analysis of a family of Szász type operators based on Tricomi functions. |
|---|---|
| Authors: | Kumar, Manoj1 (AUTHOR) kmanoj665@yahoo.com, Rao, Nadeem2 (AUTHOR) nadeem.e14515@cumail.in, Çiçek, Harun3 (AUTHOR) hcicek@beu.edu.tr |
| Source: | Journal of Inequalities & Applications. 6/5/2026, Vol. 2026 Issue 1, p1-21. 21p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| ISSN: | 10255834 |
|---|---|
| DOI: | 10.1186/s13660-026-03499-4 |